Previous |  Up |  Next


Title: On geodesic motion around magnetized black holes (English)
Author: Karas, V.
Author: Šolc, M.
Author: Wolf, M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 30
Issue: 1
Year: 1989
Pages: 37-43
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: physics
Date available: 2012-10-05T22:11:22Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_030-1989-1_7.pdf 536.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo